# SDR FDEA202307181239

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 14,419 hours, 6,435 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 173T200129
- Part serial: 001110
- Condition: Damaged
- Location: Unknown
- Part time: 14,419 hours, 6,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

VERT STAB, RUDDER, L/H SIDE, TRAILING EDGE HAS EDGE DAMAGE AT APPROX RUDDER STA 305 REPAIRED RUDDER TRAILING EDGE IAW FEDEX EA# H-5540-T0375223-P1, RELEASED JUL 15, 2023,   TITLED "STABILIZERS - RUDDER - LH SIDE, UPPER PANEL ASSY, RUDDER STA 320, TRAILING EDGE,   EDGE DAMAGE".
